MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 110/9 PCC

QUICK-SET® PARADIGM®; QUICK-SET 110/9 PCC
Lot Number 5175942
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in (b)(6).The patient reported that the infusion set's tubing came apart near the set while sleeping at night.The site location was left side of buttock area and the pump was attached to the pajama bottom on the right side.The infusion had been in use for two days and the infusions were stored in a cupboard at regular temperature.Reportedly, the patient was unsure if there was any stress or pull on the tubing and the pump was not dropped with the set connected to the patient's body.Upon investigation of the returned used device (1 set), it was found that the tubing was detached from the tubing connector.No further information was available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 110/9 PCC
MDR Report Key8801436
Report Number3003442380-2019-01630
Device Sequence Number13534755
Product Code FPA
UDI-Device Identifier05705244006751
UDI-Public05705244006751
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/01/2020
Device Lot Number5175942
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2018
Initial Report FDA Received Date07/18/2019
Patient Sequence Number1